# SDR DALA13070483767

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PAX CABIN FRAME BS 440, BETWEEN S8-9R CRACKED. MAINTENANCE, REPAIRED IAW PR1 521006-14AD, REV ORIGINAL AND ER/A 521006-14AD, REV ORIGINAL.
